# SDR DALA13044809207

- Difficulty date: September 11, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COMPARTMENT, LT, BS 1310, CENTER SEAT TRACK OTBD HOLE ELONGATED AND NO EDGE DISTANCE.  REMOVED DAMAGED SECTION OF SEAT TRACK AT STA 1308-1364, LBL 44.  LOCATED, DRILLED, ALODINED, PRIMED, PAINTED AND INSTALLED NEW SEAT TRACK IAW SRM 53-20-01, 51-30-01, 53-40-01.
